# SDR SWAA110520

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 57,530 hours, 48,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING I/B TRAILING EDGE FORE FLAP LOWER SKIN PUNCTURED.  REPAIRED FORE FLAP PER SRM.
